# SDR UIEA2014012900041

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,283 hours, 37,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR LIGHTING STRIP & EXIT IDENTIFIER LOOSE.  REATTACHED EXIT IDENTIFIER & COVER STRIP IAW AMM 33-50-00.
